Home / Journals / Mathematics & Statistics / Science Journal of Applied Mathematics and Statistics
ISSN Print: 2376-9491
Frequency: Bimonthly
ISSN Online: 2376-9513
Recommend to Library
Dongyu Zhou, Weihua Guo, Hengzhen Huang
Pages: 74-80   Published Online: Jun. 7, 2018
PDF (762KB)    
Lewis Brew, Joseph Acquah, Francis Nyarko, Amidu Mohammed
Pages: 58-64   Published Online: May 25, 2018
PDF (446KB)    
Sabyasachi Mukherjee, Tapan Kumar Garai
Pages: 49-57   Published Online: May 22, 2018
PDF (1125KB)    
Thomas Mageto, Efron Njuguna, Dolleen Osundwa
Pages: 7-15   Published Online: Jan. 31, 2018
PDF (491KB)    
Nedal Hassan Elbadowi Eljaneid
Pages: 43-48   Published Online: Feb. 24, 2018
PDF (204KB)    
Alila David Anekeya, Ouma Christopher Onyango, Nyongesa Kennedy
Pages: 28-42   Published Online: Feb. 11, 2018
PDF (358KB)    
Osei Antwi, Francis Tabi Oduro
Pages: 16-27   Published Online: Feb. 1, 2018
PDF (1469KB)    
Md. Shakhawat Hossain, Md. Rokonuzzaman
Pages: 1-6   Published Online: Jan. 12, 2018
PDF (233KB)    
Tesfahun Zewde
Pages: 210-215   Published Online: Dec. 7, 2017
PDF (210KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Charyyar Ashyralyyev
Department of Mathematical Engineering, Gumushane University
Gumushane, Turkey
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Peer Reviewers
More
Loc Nguyen International Engineering and Technology Institute (IETI)
Long Xuyen, An Giang, Vietnam
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Casmir Onyeneke Department of Mathematics and Statistics, University of Calabar
Calabar, Cross River, Nigeria
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931